# SDR HNAA2010050600134

- Difficulty date: May 6, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 53,414 hours, 59,140 cycles
- Engine: Pwa PW120A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Burned
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, ELECTRICAL SMELL NOTED IN COCKPIT FOLLOWED BY SMOKE COMING FROM CAPTAINS WINDSHIELD  WIRE TERMINAL AREA.  INSPECTED CAPTAIN'S FRONT WINDSHIELD TERMINALS L1.  FOUND TERMINAL END BURNED WITH MINOR DISCOLORATION ON TERMINAL BUSS L2.  NO DEFECTS FOUND.  R & R L1 TERMINAL WITH NEW AND INSPECTED WINDHIELD TERMINAL BLOCK AND FOUND TO BE WITHIN LIMITS IAW CMM 56-10-01.
